I went off the pill on 29 Feb and had my period the very next week. My husband and I are trying to conceive, but I am 10 days late and am feeling a little bit nauseus but then I think it could be in my head! I took one test and it said negative...am I being silly?
As you went off the pills recently it is difficult to comment regarding pregnancy.Woman usually take few months to a year to conceive and it varies in every individual depending on the menstrual cycle and ovulation.
If after coming off the pills you are having normal ovulation then chances of pregnancy are possible.Other than that irregular cycles and nausea might be due to hormonal levels being normalized.
Wait for a week and if the periods do not start then get a Urine test done for pregnancy determination.Consider visiting a Gynaecologist for evaluation.Have regular intercourse and avoid stress.Restrict smoking and alcohol.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Am I Pregnant , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.